diabetes-icon
Intolerance to thyrox
Hello, I was diagnosed with hypothyroidism and have been taking medicines, but recently I am not able to tolerate the thyroid medication. Tried 2 or 3 brands but results in headache, gas in tummy, burping and restlessness. Can't bear. even if I take another supplement medicine,same effect. aLso not able to take tea/cofee or eat mutton. stopped medicine. tosh is > 150
26 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manju Lihala
General Physician 36 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Please consult an endocrinologist who will be able to help you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.